# SDR A6WA201644260

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 31,432 hours, 30,289 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 601R3103713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANEL ATTACHING STRUCTURE AT FS 470.00 IS CRACKED.  REPLACED SUPPORT ANGLE AT FS 470.00, RT SIDE WING TO FUSELAGE PANEL IAW SRM 51-42-06.
